RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 67, Number 3, Pages 323–335 (Mi tmf5081)  

This article is cited in 2 scientific papers (total in 2 papers)

Gauge transformation in the relativistic theory of gravitation

A. A. Logunov, M. A. Mestvirishvili


Abstract: A gauge principle is formulated and used to construct a Lagrangian density of the gravitational field. It is shown that the Riemannian geometry of space-time is uniquely determined only in the presence of matter. By virtue of the gauge freedom, it is in principle impossible for the Riemannian geometry of space-time To be determined by gravitational fields alone.

Full text: PDF file (1202 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 67:3, 529–536

Bibliographic databases:

Received: 14.10.1985

Citation: A. A. Logunov, M. A. Mestvirishvili, “Gauge transformation in the relativistic theory of gravitation”, TMF, 67:3 (1986), 323–335; Theoret. and Math. Phys., 67:3 (1986), 529–536

Citation in format AMSBIB
\Bibitem{LogMes86}
\by A.~A.~Logunov, M.~A.~Mestvirishvili
\paper Gauge transformation in the relativistic theory of gravitation
\jour TMF
\yr 1986
\vol 67
\issue 3
\pages 323--335
\mathnet{http://mi.mathnet.ru/tmf5081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=858806}
\zmath{https://zbmath.org/?q=an:0676.53082}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 67
\issue 3
\pages 529--536
\crossref{https://doi.org/10.1007/BF01028688}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F672900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5081
  • http://mi.mathnet.ru/eng/tmf/v67/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili, “Relativistic theory of gravitation and criticism of general relativity”, Theoret. and Math. Phys., 73:2 (1987), 1131–1148  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Logunov, M. A. Mestvirishvili, Yu. V. Chugreev, “The relativistic theory of gravitation based on a space of constant curvature”, Theoret. and Math. Phys., 86:2 (1991), 111–120  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:302
    Full text:116
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020